eISSN : 2146-9369
Creative Commons Lisansı
Journal of Clinical and Experimental Investigations is licenced under the terms of Creative Commons Attribution-Non Commercial4.0 International (CC BY-NC 4.0) License.
Abstract - DRESS Syndrome- Uncommon drug reaction with Common disease treatment - A case report
Majed Abdul basit Momin, Dr. B Saroj Kumar Prusty, Dr. Yugvaveer k Goud, Dr.Kiran Kumar Ramineni, Dr.Safina Perveen

DRESS Syndrome- Uncommon Drug Reaction with Common Disease Treatment: A Case Report

B Saroj Kumar Prusty1, Yugvaveer K Goud2, Kiran Kumar Ramineni3, Safina Perveen1, Majed Abdulbasit Momin4

1Yashoda Hospitals, Malakpet Branch Hyderabad , Department of Critical Medicine, Hyderabad, India

2Yashoda Hospitals, Malakpet Branch Hyderabad, Department of Pulmonology, Hyderabad, India

3Yashoda Hospitals, Malakpet Branch Hyderabad, Department of Neurology, Hyderabad, India

4Yashoda Hospitals, Malakpet Branch Hyderabad, Department of Laboratory Medicine, Hyderabad, India

 

ABSTRACT

Drug Reaction with Eosinophilia and Systemic symptoms (DRESS syndrome), is a severe adverse reaction associated with diverse collection of drugs, characterized by severe mucocutaneous rash, eosinophilia, fever, lymphadenopathy and extensive systemic involvement. We report a case of a 21-year-old female who developed clinical manifestations of fever, maculopapular rash, lymphadenopathy, eosinophilia and systemic symptoms after taking antitubercular medication for pulmonary tuberculosis, with subsequent development of acute liver failure with encephalopathy and coagulopathy. She was managed successfully with withdrawal of the offending medication and supportive care in intensive care unit. This case highlights the importance of consideration of antitubercular medication related drug reaction even with delayed onset of symptoms. J Microbiol Infect Dis 2020; 10(4): 225-229.

Keywords: Anti-tubercular treatment, DRESS syndrome, Eosinophilia, Management

Volume 10, Number 04 (2020)